# SDR SWAA2021063087897

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 57,904 hours, 34,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EMERGENCY SIGN SIDEWALL LIGHT INOP / [01] REMOVED AND REPLACED L/H EMERGENCY EXIT SIDE WALL LIGHT BALLAST FUSE PER AMM 33-21-00. ALSO RELAMPED PER AMM 33-21-00. OPS CHECK GOOD. THIS CLEARS MEL.
